# SDR USAA2009111093075

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 56,720 hours, 38,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 69599263
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHK NR 41 - DCA - BRACKETS ON FORWARD ENTRY DOOR SLIDE NEED ADJUSTMENT.  SLIDE COMES OFF WHEN F/A CLOSES DOOR.  ADJUSTED FORWARD ENTRY DOOR BRACKETS.
